# SDR AWXA0000895

- Difficulty date: November 17, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- Aircraft time: 58,691 hours, 43,620 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY STA 986 - 1016 RBL 18 SEAT TRACK HAS CORROSION.  REMOVED CORROSION IAW SRM 53-60-52 FIG 101; ORG MATERIAL .070 INCH MATERIAL LOST .450 INCH OUT OF LIMITS TO BE REPLACED ON N/R 5366844.
